Atripla Side Effects
Apr 19, 2009
I have been taking Atripla for a few months now and notice that my blood pressure levels have become irregular. I anted to know if this was a common thing when using this medication for some time?
Response from Dr. Henry
High blood pressure has not been seen very often with Atripa (< 1-2%) and since high blood pressure is fairly common in the general population (increasing with age) it can be tough to nail down a link to a certain med (particularly if on other meds as well). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Reactions Does Genital Herpes Have?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Does The Discharge Of Chlamydia Look Like?
- What Can You Do To Clear Hpv?
- Vitamin B12 And Herpes Infection
- Is There A Natural Way To Cure Hpv Genital Wart?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.